# SDR CALA2013093091576

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 50,653 hours, 20,358 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AT DEPARTURE TIME AUTO FLT CH 1 FAULT DISPLAYED ON UPPER ECAM.  REPLACED FCU IAW AMM. NO FURTHER DEFECTS NOTED.
